| Model Number |
PEEK SWIVELOCK C,4.75X19.1MM |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a foot surgery the suture was frayed.The defect was noticed after implantation.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the device.The defective suture was not used.It was not necessary to switch the surgical technique or do a second surgery.